# SDR DALA2020011700361

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,848 hours, 28,320 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT TRAILING EDGE WEDGE UPPER SURFACE HAS (3) SEPERATE INDICATIONS OF DELAMINATIONS OF SKIN CORE DISBONDS. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR IAW SRM 51-70-10-2R REP 4 ON THE NR 1 SLAT TRAILING EDGE WEDGE UPPER SURFACE.
